Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Trace and the convex hull of the spectrum in a von Neumann algebra of finite class


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 23 (1969), 211-212
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0247484-2
MathSciNet review: 0247484
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian and G. H. Orland, On the closure of the numerical range of an operator, Proc. Amer. Math. Soc. 18 (1967), 499-503. MR 0212588 (35:3459)
  • [2] J. Dixmier, Les anneaux d'opérateurs de classe finie, Ann. Sci. École Norm. Sup. 66 (1949), 209-261. MR 0032940 (11:370c)
  • [3] -, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957.
  • [4] B. Fuglede and R. V. Kadison, Determinant theory in finite factors, Ann. of Math (2) 55 (1952), 520-530. MR 0052696 (14:660a)
  • [5] M. Goldman, Structure of $ A{W^{\ast}}$-algebras. I, Duke Math. J. 23 (1956), 23-34. MR 0073949 (17:512f)
  • [6] S. Hildebrandt, Über den numerischen Wertebereich eines Operators, Math. Ann. 163 (1966), 230-247. MR 0200725 (34:613)
  • [7] F. B. Wright, A reduction for algebras of finite type, Ann. of Math. (2) 60 (1954), 560-570. MR 0065037 (16:375f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247484-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society